American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] N. V. Krylov. Interior estimates for second-order differences of solutions of finite-difference elliptic Bellman's equations. Math. Comp. 82 (2013) 1463-1487.
Abstract, references, and article information   
View Article: PDF

[2] Adam M. Oberman. A convergent difference scheme for the infinity Laplacian: construction of absolutely minimizing Lipschitz extensions. Math. Comp. 74 (2005) 1217-1230. MR 2137000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] So-Hsiang Chou, Do Y. Kwak and Kwang Y. Kim. Mixed finite volume methods on nonstaggered quadrilateral grids for elliptic problems. Math. Comp. 72 (2003) 525-539. MR 1954955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lori Badea and Junping Wang. An additive Schwarz method for variational inequalities. Math. Comp. 69 (2000) 1341-1354. MR 1665946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maurizio Paolini. A quasi-optimal error estimate for a discrete singularly perturbed approximation to the prescribed curvature problem . Math. Comp. 66 (1997) 45-67. MR 1361810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1